CSN Login
Members Online: 12

Brachytherapy longterm sideeffects

shanana
Posts: 2
Joined: Jan 2007

My friend had radiation treatment, including brachytherapy about two years ago. For the last four mos., he has been experiencing increasing burning pain at the tip of his penis when he urinates. He said it feels like someone putting a lighter on the tip. Has anyone experienced any longterm sideeffects from radiation or radiation seed implants?

AuthorUnknown
Posts: 1563
Joined: May 2006

Hello,

You may want to contact the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can assist you with questions regarding side effects from treatment. They can be reached at 1-800-227-2345.

Take care and be well,

Dana
CSN Dana

jct9841
Posts: 19
Joined: May 2011

Hello,

I am just over 2 yrs. from BT and am experiencing similar effects.

My Doc says it is not unusual and the sypmtoms will eventually subside.

What happened with your friend?

John

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network